Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Austin/San Antonio, TX

April 25, 2022Edwards County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2022, 12:48 AM CDT for Edwards County, Val Verde County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2022, 12:48 AM CDT (05:48 UTC)
Expired
Apr 25, 2022, 1:30 AM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edwards County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 94 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:51 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2022-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1995 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2022-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1995 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS54 KEWX 250548
SVREWX
TXC137-465-250630-
/O.NEW.KEWX.SV.W.0049.220425T0548Z-220425T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1248 AM CDT Mon Apr 25 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Edwards County in south central Texas...
  Northeastern Val Verde County in south central Texas...

* Until 130 AM CDT.

* At 1248 AM CDT, a severe thunderstorm was located 12 miles west of
  Loma Alta, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Loma Alta, Devils River State Nat Area Del Norte and Vinegarone. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2989 10108 3004 10108 3019 10046 2983 10049
TIME...MOT...LOC 0548Z 272DEG 27KT 2995 10098 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MORRIS
1 follow-up statement
464 
WWUS54 KEWX 250625
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
125 AM CDT Mon Apr 25 2022

TXC137-465-250634-
/O.EXP.KEWX.SV.W.0049.000000T0000Z-220425T0630Z/
Edwards TX-Val Verde TX-
125 AM CDT Mon Apr 25 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EDWARDS AND
NORTHEASTERN VAL VERDE COUNTIES WILL EXPIRE AT 130 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2989 10108 3004 10108 3019 10046 2983 10049
TIME...MOT...LOC 0624Z 272DEG 27KT 2994 10067 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:30 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 24, 11:30 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1130 PM CDT Sun Apr 24 2022

...New UPDATE...

.UPDATE...
Issued at 1125 PM CDT Sun Apr 24 2022

After discussion with SPC we have locally extended the Severe
Thunderstorm Watch (154) through 3 AM. There are some indications
from the HRRR and other models that additional development is
possible across northern portions of Val Verde and Edwards Counties
over the next few hours. WFO SJT just severe warned a new cell to the
southwest of Ozona and we continue to have a Severe Thunderstorm
likely producing hail in rural areas of Val Verde County between
Pandale and Juno.

In addition, slight adjustments in PoPs have been made to cover the
increased shower and isolated thunderstorm activity associated with
the pre-frontal trough extending from between Pearsall and Charlotte
up to Eastern Bexar County. These PoPs were increased from slight
chance to chance. Isolated lightning and thunder are possible,
although most of the activity should remain showers as CAPE and Shear
remain very low in these areas.

&&

.UPDATE...
Issued at 805 PM CDT Sun Apr 24 2022

Update to the forecast to cover a few forecast changes this evening.
The most significant was to extend the slight chance PoPs further
east towards the I-35 corridor through 10pm. This is due to a broken
line of showers and a few weak thunderstorms that extend from Eagle
Pass to Uvalde to Utopia and near Medina. These are moving to the
east and could make it into the San Antonio metro area later this
evening. No severe weather is expected, just some good light to
moderate rain and a few rumbles of thunder.

The area to watch this evening for severe weather will be Val Verde
and Edwards County where a Severe Thunderstorm Watch is in effect
until midnight. While the 00z DRT sounding came in with a strong cap
around 750mb the approach of the front should help convection
overcome the cap through the late evening and overnight. The storms
ongoing from Big Lake to west of Ozona to northwest of Sanderson are
evidence of this. The HRRR and TTU WRF both bring this activity into
northern Val Verde and Edwards County between 10pm and midnight
tonight. The bulk of the activity over Mexico, well to the west of
Eagle Pass, will likely stay in Mexico due to its current trajectory
to the south-southeast.

The Weather Prediction Center did recently release a Mesoscale
Precipitation Discussion that covers our western counties for
possible flooding overnight. The last paragraph in this discussion is
key. While this area is far below normal in terms of rainfall, is in
D3 drought, and has very low soil moisture the possibility of
training storms and the slow movement of storms along the front do
have the possibility of producing localized 3 to 5 inch rainfall
totals over a short period of time. This could lead to rapid runoff
and some minor flooding, especially of the very rural low water
crossings and washes across the Edwards Plateau.

Otherwise the rest of the forecast remains on track with the main
show across much of South Central Texas taking place between sunrise
and sunset tomorrow as the front pushes through the area.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 208 PM CDT Sun Apr 24 2022

Warm and humid conditions continue this afternoon across south
central Texas. Current temperatures are in the 80s, with near 90
degrees out west along the Rio Grande. Similar to the last few
days, gusty south to southeast winds continue across the region.

Surface observations and satellite data show a cold front making
some southward progress through the eastern Permian Basin and west
central Texas. South of the front, the dryline is located across
eastern Pecos county southward into eastern Brewster county per
agitated cu field and surface obs. The dryline will tend to move
slowly to the east over the next few hours, but will likely halt
eastward progress closer to 23-00Z. Meanwhile, the cold front will
advance southward and with peak heating, some convection should
develop over the lower Trans Pecos region by late afternoon into
early this evening. Convective clusters would then tend to propagate
southward into the southern Edwards Plateau region. There is good
consensus among the hi-res models and we have opted to increase
precipitation chances across northern Val Verde and Edwards county
this evening. SPC maintains a Slight Risk for severe weather across
Val Verde, most of Edwards and eastern Kinney counties, with large
hail and damaging winds being the main severe weather concerns. Once
we loose daytime heating, we should see a decrease in convection
across the mentioned region. It is worth noting that at least a model
or two also show the possibility of convection developing across the
higher terrain west of the Rio Grande this afternoon and evening. We
will need to monitor for this possibility as well and have kept a
slight chance for showers and storms across the Rio Grande plains
this evening. Elsewhere, chances for rainfall remain fairly low
through early this evening. However, this will change as we get
closer to the very late evening hours into Monday morning as models
show the cold front will be moving into the Hill Country. Additional
showers and thunderstorms are expected to develop as the front
encounters plenty of moisture (PWATs ~ 1.5") and some upper level
support embedded in the southwest flow aloft. The models have trended
a little faster with the cold front and this is likely due to the
expected convection developing along and behind the boundary. Rain
chances will definitely be on the increase from north to south
throughout most of the day on Monday. As of now, the models tend to
favor the Hill Country into the I-35 corridor near and north of San
Antonio for the higher forecast rainfall amounts. With fairly slow
movement of storms and the available moisture, some locally heavy
rainfall is possible. WPC continues to maintain a Marginal Risk for
excessive rainfall across most of south central Texas on Monday. In
addition, we can't rule out a few strong to severe storms developing
along the front with perhaps an isolated hail and damaging wind
threat with the strongest updrafts. Severe weather concerns should be
on the decrease behind the cold front as cooler air in the boundary
layer advects into the region. Forecast high temperatures for Monday
remain a challenge as much will depend on the speed of the front. For
now, we will keep highs only in the mid 60s over the Hill Country,
with lower to mid 80s farther south into the coastal plains.

Rain chances remain fairly high across all areas through Monday
evening as some additional shortwave activity moves over the region.
We should see a decrease in precipitation chances from north to
south through the early morning hours on Tuesday. Low temperatures
Monday night will be cool, with upper 40s in the Hill Country to near
60 in the coastal plains.

Any rainfall will be beneficial, especially considering the ongoing
drought conditions across the region. Expected rainfall totals of
1/2" to near 2" are forecast, with locally higher amounts near 3"
possible. Most of the rainfall is expected Monday and Monday night,
with some lingering rain chances still in the forecast on Tuesday.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 208 PM CDT Sun Apr 24 2022

Shower and thunderstorm chances will persist through the day on
Tuesday as Monday's cold front continues to nudge into far southern
Texas and the western Gulf of Mexico. Despite the front's surface
convergence zone being well to our south, overrunning moisture
transport in the 850-700 mb layer will support elevated showers and
thundershowers through the late afternoon hours. Activity should
shut off my midday north of a La Grange - San Antonio - Del Rio line
as the overrunning pattern slowly drifts south. Additional
accumulations will be minor compared to tomorrow, however, some
locations south of an Eagle Pass - San Antonio - La Grange line
could see an additional tenth of an inch of rainfall before the end
of the day on Tuesday. Expect the bulk of the overrunning activity
to vacate to the Brush Country and Coastal Plains by Tuesday
evening.

After the wet start to the work week, dry conditions should prevail
outside of our southwestern counties on Wednesday. An impulse of
energy is forecast to eject out of the Colorado Front Range during
the afternoon and early evening, encouraging a transition from
easterly to southeasterly flow at the surface. Resultant Gulf
moisture returns should keep broken to scattered cumulus coverage
around through the duration of the day, holding high temperatures in
the upper 70s across the northern half of the CWA. A shower or
thunderstorm cannot be ruled out across the southwest, where daytime
heating will be maximized and highs will reach the low 80s. Any
showers and thunderstorms will quickly subside following sunset and
the onset of nocturnal stabilization in the boundary layer.

Thursday through Saturday will be characterized by dry conditions
and breezy southerly to southeasterly surface winds. This will keep
humidity high, which will support a repetitive pattern of nocturnal
low stratus, followed by a gradual mix out giving way to partly
cloudy skies by the afternoon hours. As is typical in these regimes,
warmest high temperatures will be across the Rio Grande Plains,
where low cloud coverage will break up the fastest. High temps
should range from the low-mid 80s Thursday, with warmer values in
the upper 80s and low 90s expected on Friday and Saturday afternoons.

&&

.AVIATION...
(00Z TAFS)
Issued at 642 PM CDT Sun Apr 24 2022

Convection this evening has stayed to the west and southwest of Del
Rio by will maintain the VCTS given that there remains ongoing
convection across Mexico that could approach the Rio Grande through
the evening hours. Otherwise VFR conditions remain across South
Central Texas through the evening hours.

Ceilings will drop to MVFR across the I-35 corridor between 04z and
05z similar to the last few nights due to the abundant surface
moisture. What will differ tonight into Monday though is that with
the approach of the front ceilings will not only remain MVFR through
the overnight hours into Monday morning but will likely drop to IFR
as the front approaches during the mid-day and afternoon hours on
Monday. Precipitation will also increase across all of South Central
Texas Monday morning after daybreak. Showers will first approach AUS
between 09z and 12z with thunderstorms possible across all four TAF
sites by 16z. It appears that the best chances of precipitation will
be as the front moves through mid-day on Monday. Timing of the
precipitation and FROPA may be further refined this evening and in
the 06z TAF package as new data comes in due to the trend in the
models of an earlier arrival of the front. Winds will become
northerly behind the front with precipitation continuing through the
day on Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  72  57  71 /  60  90  70  20
Austin Bergstrom Intl Airport  68  74  56  72 /  50  90  70  20
New Braunfels Muni Airport     68  76  57  73 /  50  90  70  20
Burnet Muni Airport            63  66  54  71 /  80  90  60  10
Del Rio Intl Airport           71  72  60  71 /  60  70  70  30
Georgetown Muni Airport        65  69  55  72 /  70  90  60  10
Hondo Muni Airport             69  78  57  73 /  60  70  70  30
San Marcos Muni Airport        69  75  56  72 /  50  90  70  20
La Grange - Fayette Regional   72  82  60  74 /  30 100  70  20
San Antonio Intl Airport       71  77  58  71 /  60  70  70  30
Stinson Muni Airport           73  82  61  73 /  50  70  70  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Platt
Long-Term...Quigley
Aviation/Update...Treadway/Brady
Warnings...Morris
Hazardous weather outlook, Apr 24, 11:23 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1123 PM CDT Sun Apr 24 2022

TXZ171>173-183>194-202>209-217>225-228-260430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1123 PM CDT Sun Apr 24 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A Severe Thunderstorm Watch remains in effect now through 3 AM
for Val Verde and Edwards County. Isolated to scattered severe
thunderstorms are possible late today through tonight across
portions of the Southern Edwards Plateau, Hill Country and the Rio
Grande Plains. Large hail and damaging winds will be the main
hazards. Rainfall will be heavy at times and may lead to ponding
on roadways or minor nuisance flooding across the rural parts of
the Edwards Plateau and Rio Grande Plains due to the slow movement
and training of storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated strong to severe thunderstorms remain possible across
the majority of South-Central Texas from Monday into Monday
night. The Main hazards will be large hail and damaging winds.
Rainfall will be heavy at times and may lead to ponding on
roadways or minor nuisance flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 24, 10:15 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1015 PM CDT Sun Apr 24 2022

TXZ183-250400-
Val Verde TX-
1015 PM CDT Sun Apr 24 2022

...A strong thunderstorm will impact portions of northwestern Val
Verde County through 1100 PM CDT...

At 1014 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Terrell County Gas Plant, or 27 miles northeast of
Dryden, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3029 10176 3029 10129 3007 10144 3018 10176
TIME...MOT...LOC 0314Z 285DEG 28KT 3027 10174

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MORRIS
Special weather statement, Apr 25, 12:21 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1221 AM CDT Mon Apr 25 2022

TXZ183-184-250600-
Val Verde TX-Edwards TX-
1221 AM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of northwestern Edwards
and northeastern Val Verde Counties through 100 AM CDT...

At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm near
Juno, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Juno and Us-277 Near The Sutton-Edwards County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3015 10121 3029 10067 3029 10063 2994 10056
      3001 10125
TIME...MOT...LOC 0521Z 268DEG 32KT 3009 10105

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MORRIS
Special weather statement, Apr 25, 12:34 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1234 AM CDT Mon Apr 25 2022

TXZ183-184-250615-
Val Verde TX-Edwards TX-
1234 AM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of west central Edwards
and east central Val Verde Counties through 115 AM CDT...

At 1234 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Juno, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loma Alta, Carta Valley, Bakers Crossing, Vinegarone and Devils River
State Nat Area Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 2984 10143 3001 10139 3000 10055 2972 10061
TIME...MOT...LOC 0534Z 274DEG 38KT 2992 10111

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MORRIS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:15 PM CDTSpecial Weather StatementEWXVal Verde45 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningEWXVal Verde38 min
Apr 24, 10:59 PM CDTSevere Thunderstorm WarningEWXVal Verde46 min
Apr 24, 11:41 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde38 min
Apr 25, 12:21 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 25, 12:34 AM CDTSpecial Weather StatementEWXVal Verde41 min
Apr 25, 1:11 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr64 min
Apr 25, 1:28 AM CDTSpecial Weather StatementEWXEdwards47 min
Apr 25, 1:39 AM CDTSevere Thunderstorm WarningEWXEdwards66 min
Apr 25, 2:13 AM CDTSevere Thunderstorm WarningEWXGillespie, Kerr35 min
Apr 25, 6:47 AM CDTSpecial Weather StatementEWXVal Verde43 min
Apr 25, 7:33 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 25, 7:38 AM CDTSpecial Weather StatementEWXVal Verde52 min
Apr 25, 8:27 AM CDTSpecial Weather StatementEWXVal Verde48 min
Apr 25, 8:56 AM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 25, 9:20 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXVal Verde55 min
Apr 25, 9:54 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 25, 10:05 AM CDTSevere Thunderstorm WarningEWXVal Verde42 min
Apr 25, 10:10 AM CDTSpecial Weather StatementEWXGillespie50 min
Apr 25, 10:43 AM CDTAreal Flood AdvisoryEWXTravis, Williamson4 hr
Apr 25, 11:26 AM CDTSpecial Weather StatementEWXKinney49 min
Apr 25, 12:59 PM CDTSpecial Weather StatementEWXFayette46 min
Apr 25, 1:14 PM CDTSpecial Weather StatementEWXVal Verde46 min
Apr 25, 2:59 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
Apr 25, 3:41 PM CDTSpecial Weather StatementEWXDeWitt49 min
Apr 25, 5:06 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 25, 5:46 PM CDTSpecial Weather StatementEWXEdwards44 min
Apr 25, 6:18 PM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.